| Model Number |
628128S |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed since the two references in this event were manufactured more than a year apart, and therefore could not have been mixed up during manufacturing/ packaging.The customer service was contacted to track back where the two lot numbers were shipped after they have left stryker control, and it was found that both lots were shipped to the reporting facility.Therefore, it is most probable that the mix-up happened at the customer site.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.Device disposition unknown.
Event or Problem Description
As reported: "during surgery, it was discovered that instead of the desired 8-hole clavicle plate on the right, there was an implant for the left side in the unopened sterile package.Another implant (different size) was used to complete the procedure.".